# SDR UIEA2017042600662

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150212
- Part serial: MHB1155
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR ACTUATOR HAS CORROSION.  REMOVED & REPLACED THE ACTUATOR IAW AMM TASK 32-33-01-004-001, & TASK 32-33-01-404-009. LEAK CHECKED,  EXTENSION & RETRACTION TEST ACCOMPLISHED.
